UM

Browse/Search Results:  1-7 of 7 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Alternative implementation of the chaotic Chen-Lee system Journal article
Chaos, Solitons and Fractals, 2009,Volume: 41,Issue: 4,Page: 1923-1929
Authors:  Long-Jye Sheu;  Lap-Mou Tam;  Hsien-Keng Chen;  Seng-Kin Lao
Favorite | View/Download:14/0 | TC[WOS]:15 TC[Scopus]:17 | Submit date:2019/02/13
A unified system describing dynamics of chaotic convection Journal article
Chaos, Solitons and Fractals, 2009,Volume: 41,Issue: 1,Page: 123-130
Authors:  Long Jye Sheu;  Juhn Horng Chen;  Hsien Keng Chen;  Lap Mou Tam;  Yi Chi Chao
Favorite | View/Download:13/0 | TC[WOS]:15 TC[Scopus]:19 | Submit date:2019/02/13
Generation of hyperchaos from the Chen-Lee system via sinusoidal perturbation Journal article
Chaos, Solitons and Fractals, 2008,Volume: 38,Issue: 3,Page: 826-839
Authors:  Lap Mou Tam;  Juhn Horng Chen;  Hsien Keng Chen;  Wai Meng Si Tou
Favorite | View/Download:16/0 | TC[WOS]:16 TC[Scopus]:21 | Submit date:2019/02/13
Chaotic convection of viscoelastic fluids in porous media Journal article
Chaos, Solitons and Fractals, 2008,Volume: 37,Issue: 1,Page: 113-124
Authors:  Long-Jye Sheu;  Lap-Mou Tam;  Juhn-Horng Chen;  Hsien-Keng Chen;  Kuang-Tai Lin;  Yuan Kang
Favorite | View/Download:16/0 | TC[WOS]:43 TC[Scopus]:53 | Submit date:2018/10/30
Chaos in the Newton-Leipnik system with fractional order Journal article
Chaos, Solitons and Fractals, 2008,Volume: 36,Issue: 1,Page: 98-103
Authors:  Long-Jye Sheu;  Hsien-Keng Chen;  Juhn-Horng Chen;  Lap-Mou Tam;  Wen-Chin Chen;  Kuang-Tai Lin;  Yuan Kang
Favorite | View/Download:29/0 | TC[WOS]:85 TC[Scopus]:111 | Submit date:2018/10/30
Chaos in a new system with fractional order Journal article
Chaos, Solitons and Fractals, 2007,Volume: 31,Issue: 5,Page: 1203-1212
Authors:  Long-Jye Sheu;  Hsien-Keng Chen;  Juhn-Horng Chen;  Lap-Mou Tam
Favorite | View/Download:8/0 | TC[WOS]:42 TC[Scopus]:52 | Submit date:2018/10/30
Chaotic dynamics of the fractionally damped Duffing equation Journal article
Chaos, Solitons and Fractals, 2007,Volume: 32,Issue: 4,Page: 1459-1468
Authors:  Long-Jye Sheu;  Hsien-Keng Chen;  Juhn-Horng Chen;  Lap-Mou Tam
Favorite | View/Download:12/0 | TC[WOS]:62 TC[Scopus]:65 | Submit date:2018/10/30